By Topic

On zero location with respect to the unit circle of discrete-time linear system polynomials

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
P. S. Kamat ; California State University, Northridge, CA, USA ; M. Zwass

The purpose of this letter is to show that the algorithm proposed in [1] to obtain the root distribution of the polynomial with real coefficients with respect to the unit circle is equivalent to one proposed in [2] with the same degree of complexity.

Published in:

Proceedings of the IEEE  (Volume:73 ,  Issue: 11 )